zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nicholson’s blowflies differential equations revisited: main results and open problems. (English) Zbl 1193.34149
Summary: This review covers permanence, oscillation, local and global stability of solutions for Nicholson’s blowflies differential equation. Some generalizations, including the most recent results for equations with a distributed delay and models with periodic coefficients, are considered.

MSC:
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
References:
[1]Freedman, H.; Gopalsamy, K.: Global stability in time-delayed single-species dynamics, Bull. math. Biol. 48, No. 5-6, 485-492 (1986) · Zbl 0606.92020
[2]Brauer, F.; Castillo-Chavez, C.: Mathematical models in population biology and epidemiology, (2001)
[3]Velasco-Hernandez, J. X.: A model for chagas disease involving transmission by vectors and blood transfusion, Theor. popul. Biol. 46, No. 1, 1-31 (1994) · Zbl 0804.92024 · doi:10.1006/tpbi.1994.1017
[4]Nicholson, A.: An outline of the dynamics of animal populations, Aust. J. Zool. 2, 9-65 (1954)
[5]Gurney, W.; Blythe, S.; Nisbet, R.: Nicholson’s blowflies revisited, Nature 287, 17-21 (1980)
[6]Nisbet, R.; Gurney, W.: Modelling fluctuating populations, (1982) · Zbl 0593.92013
[7]Gurney, W.; Nisbet, R.; Lawton, J.: The systematic formulation of tractable single-species population models incorporating age structure, J. anim. Ecol. 52, 479-495 (1983)
[8]So, J.; Yu, J. S.: Global attractivity and uniform persistence in Nicholson’s blowflies, Diff. eqns. Dynam. syst. 2, No. 1, 11-18 (1994) · Zbl 0869.34056
[9]Kulenović, M. R. S.; Ladas, G.; Sficas, Y.: Global attractivity in Nicholson’s blowflies, Appl. anal. 43, No. 1-2, 109-124 (1992) · Zbl 0754.34078 · doi:10.1080/00036819208840055
[10]Kulenović, M. R. S.; Ladas, G.: Linearized oscillations in population dynamics, Bull. math. Biol. 49, No. 5, 615-627 (1987) · Zbl 0634.92013 · doi:10.1007/BF02460139
[11]Feng, Q.; Yan, J.: Global attractivity and oscillation in a kind of Nicholson’s blowflies, J. biomath. 17, 21-26 (2002)
[12]Gyori, I.; Ladas, G.: Oscillation theory of delay differential equations with applications, (1991) · Zbl 0780.34048
[13]Gyori, I.; Trofimchuk, S.: On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation, Nonlinear anal. 48, No. 7, 1033-1042 (2002) · Zbl 1007.34063 · doi:10.1016/S0362-546X(00)00232-7
[14]Giang, D.; Lenbury, Y.; Seidman, T.: Delay effects of population growth, J. math. Anal. appl. 305, 631-643 (2005) · Zbl 1074.34071 · doi:10.1016/j.jmaa.2004.12.018
[15]Kulenović, M. R. S.; Ladas, G.; Sficas, Y.: Global attractivity in population dynamics, Comput. math. Appl. 18, 925-928 (1989) · Zbl 0686.92019 · doi:10.1016/0898-1221(89)90010-2
[16]Kulenovic, M. R. S.; Ladas, G.: Linearized oscillations in population dynamics, Bull. math. Biol. 49, No. 5, 615-627 (1987) · Zbl 0634.92013 · doi:10.1007/BF02460139
[17]Kuang, Y.: Delay differential equations with applications in population dynamics, Mathematics in science and engineering 191 (1993)
[18]Liz, E.: Four theorems and one conjecture on the global asymptotic stability of delay differential equation, in the book: the first 60 years of nonlinear analisys of jean mawhin, (2004)
[19]Wei, J.; Li, M.: Hopf bifurcation analysis in a delayed Nicholson blowflies equation, Nonlinear anal. 60, No. 7, 1351-1367 (2005)
[20]Li, M.; Yan, J.: Oscillation and global attractivity of generalized Nicholson’s blowfly model, , 196-201 (2000) · Zbl 0958.39013
[21]Saker, S.; Agarwal, S.: Oscillation and global attractivity in a periodic Nicholson’s blowflies model, Math. comput. Model. 35, No. 7 – 8, 719-731 (2002) · Zbl 1012.34067 · doi:10.1016/S0895-7177(02)00043-2
[22]Li, J.: Global attractivity in Nicholson’s blowflies, Appl. math. J. chinese univ. Ser. B 11, No. 4, 425-434 (1996) · Zbl 0867.34042 · doi:10.1007/BF02662882
[23]Chen, Y.: Periodic solutions of delayed periodic Nicholson’s blowflies models, Can. appl. Math. Q 11, No. 1, 23-28 (2003) · Zbl 1093.34554
[24]Berezansky, L.; Braverman, E.: Linearized oscillation theory for a nonlinear equation with a distributed delay, Math. comput. Model. 48, No. 1 – 2, 287-304 (2008) · Zbl 1145.45303 · doi:10.1016/j.mcm.2007.10.003
[25]Braverman, E.; Kinzebulatov, D.: Nicholson’s blowflies equation with a distributed delay, Can. appl. Math. Q 14, No. 2, 107-128 (2006) · Zbl 1146.34056
[26]E. Braverman, S. Zhukovskiy, Absolute and delay-dependent stability of equations with a distributed delay: a bridge from nonlinear differential to difference equations, arXiv:0901.1283 [math.DS], January 9, 2009.
[27]Berezansky, L.; Braverman, E.: On stability of some linear and nonlinear delay differential equations, J. math. Anal. appl. 314, 391-411 (2006) · Zbl 1101.34057 · doi:10.1016/j.jmaa.2005.03.103
[28]Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional – differential equations, Applied mathematical sciences 99 (1993) · Zbl 0787.34002
[29]Karakostas, G.; Philos, Ch.; Sficas, Y.: Stable steady state of some population model, J. dynam. Differ. eq. 4, No. 1, 161-190 (1992) · Zbl 0744.34071 · doi:10.1007/BF01048159
[30]H.L. Smith, Monotone Dynamical Systems, an Introduction to the Theory of Competitive and Cooperative Systems, AMS, Providence, RI, 1995.
[31]Gyori, I.; Trofimchuk, S.: Global attractivity in dx/dt=-δx+pf(x(t-τ)), Dynam. syst. Appl. 8, 197-210 (1999) · Zbl 0965.34064
[32]Liz, E.; Tkachenko, V.; Trofimchuk, S.: A global stability criterion for scalar functional differential equation, SIAM J. Math. anal. 35, No. 3, 596-622 (2003) · Zbl 1069.34109 · doi:10.1137/S0036141001399222
[33]Röst, G.; Wu, J.: Domain-decomposition method for the global dynamics of delay differential equations with unimodal feedback, Proc. R. Soc. lond. Ser. A math. Phys. eng. Sci. 463, No. 2086, 2655-2669 (2007) · Zbl 1137.34038 · doi:10.1098/rspa.2007.1890
[34]E. Liz, G. Röst, On the global attractor of delay differential equations with unimodal feedback, arXiv:0807.3022 [math.DS], July 18, 2008.
[35]Li, Y.; Kuang, Y.: Periodic solutions in periodic state-dependent delay equations and population models, Proc. am. Math. soc. 130, 1345-1353 (2002) · Zbl 0994.34059 · doi:10.1090/S0002-9939-01-06444-9
[36]Li, W-T.; Fan, Y-H.: Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson’s blowflies model, J. comput. Appl. math. 201, No. 1, 55-68 (2007) · Zbl 1117.34065 · doi:10.1016/j.cam.2006.02.001
[37]Liu, X-L.; Li, W-T.: Existence and uniqueness of positive periodic solutions of functional differential equations, J. math. Anal. appl. 293, 28-39 (2004) · Zbl 1057.34094 · doi:10.1016/j.jmaa.2003.12.012
[38]Li, J.; Du, Ch.: Existence of positive periodic solutions for a generalized Nicholson blowflies model, J. comput. Appl. math. 221, 226-233 (2008) · Zbl 1147.92031 · doi:10.1016/j.cam.2007.10.049
[39]Weng, P.; Liang, M.: Existence and global attractivity of periodic solution of a model in population dynamics, Acta math. Appl. sinica (English ser.) 12, 427-434 (1996) · Zbl 0886.45005 · doi:10.1007/BF02029072
[40]Wan, A.; Jiang, D.; Xu, X.: A new existence theory for positive periodic solutions to functional differential equations, Comput. math. Appl. 47, 1257-1262 (2004) · Zbl 1073.34082 · doi:10.1016/S0898-1221(04)90120-4
[41]Li, X.; Lin, X.; Jiang, D.; Zhang, X.: Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effect, Nonlinear anal. 62, 683-701 (2005) · Zbl 1084.34071 · doi:10.1016/j.na.2005.04.005
[42]Li, W. T.; Fan, Y. H.: Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson’s blowflies model, J. comput. Appl. math. 201, 55-68 (2007) · Zbl 1117.34065 · doi:10.1016/j.cam.2006.02.001